# SDR AALA2018090419025

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 54,263 hours, 28,289 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH,  LT DOOR FWD EMER EXIT ECAM ILLUMINATED,  COVER CAME OFF OF THE HANDLE ACCESS.  REINSTALLED LEFT FORWARD EMERGENCY EXIT DOOR HANDLE ACCESS PANEL IAW AMM 52-73-00.
